RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 2(116), Pages 202–204 (Mi umn9009)  

Mathematical Events in the USSR and abroad
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

The Borel transform and the indicator of entire functions of several variables

S. G. Gindikin


Full text: PDF file (396 kB)

Citation: S. G. Gindikin, “The Borel transform and the indicator of entire functions of several variables”, Uspekhi Mat. Nauk, 19:2(116) (1964), 202–204

Citation in format AMSBIB
\Bibitem{Gin64}
\by S.~G.~Gindikin
\paper The Borel transform and the indicator of entire functions of several variables
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 2(116)
\pages 202--204
\mathnet{http://mi.mathnet.ru/umn9009}


Linking options:
  • http://mi.mathnet.ru/eng/umn9009
  • http://mi.mathnet.ru/eng/umn/v19/i2/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:300
    Full text:136
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020